MathSciNet Relay Station
MathSciNet bibliographic data
MR2966633 68R15
Jolivet, Timo; Kari, Jarkko Consistency of multidimensional combinatorial substitutions. Theoret. Comput. Sci. 454 (2012), 178–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement